# SDR ABXA20251224356

- Difficulty date: December 24, 2025
- Submitted: December 27, 2025
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 95,873 hours, 25,232 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT  R AFT FUEL PUMP EICAS MESSAGE APPEARED ,A/C RETURNED TO GATE AND MTX GROUNDED AC MTX THEN PERFORMED RH AFT PUMP OPERATIONAL TEST PER ABX-B767 AMM 28-22-00 NO FAULTS FOUND .AC REMAINS NO ETOPS . AND RETURNED A/C TO SERVICE.
